MathSciNet Relay Station
MathSciNet bibliographic data
MR1491869 (2000c:20085) 20M05 (03D40 20M15)
Makanin, Gennady S.; Makanina, Tatiana A. Functions for parametrization of solutions of an equation in a free monoid. Trans. Amer. Math. Soc. 352 (2000), no. 1, 1–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement